Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

My testicles swells up if i dont masturbate

Hello doc, I ve been masturbating a lot since my childhood, though during my childhood days I did it quite frequently like 6 times a day but sooner I realized that if I don t masturbate for 2 to 3 days my testicles swells up a bit and also start feeling a bad pain in my groin. I always try to quit my this habit of masturbation but noting seems to help because of this problem. HELP ME DOC.
Asked On : Tue, 22 Mar 2011
Answers:  1 Views:  433
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Welcome to HealthcareMagic. First of all avoid masturbation for some days. At a younger age people usually have more sex drive and their frequency of masturbation is maximum. You can indulge in this activity as long as it is pleasurable and you have the drive for it. it should not cause you any pain.

You can indulge in other activities like reading, cycling etc or some hobby so that you avoid masturbation. Hope it helps you. Regards.

Answered: Tue, 22 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor